MathSciNet Relay Station
MathSciNet bibliographic data
MR2012432 (2006i:81172) 81T40 (81T13)
Nikolov, N. M.; Stanev, Ya. S.; Todorov, I. T. Globally conformal invariant gauge field theory with rational correlation functions. Nuclear Phys. B 670 (2003), no. 3, 373–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement